MAUDE Adverse Event Report: ENDOLOGIX OVATION IX; ILIAC LIMB

ENDOLOGIX OVATION IX; ILIAC LIMB
Model Number TV-IL1412140-J
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.During the initial procedure, there was a polymer leak reported.On (b)(6) 2018 we were informed that the patient had an occluded limb and an angion was going to be performed.Patient received a secondary on (b)(6) 2018 to add an extender to the right limb to cover dissection plane.Flow was re established, but fresh clot formed upon cut down.Patient was receiving tpa drip in the sfa overnight.As of this report, no additional patient sequelae has been reported.
 
Additional Manufacturer Narrative
Based on the clinical assessment performed the right occlusion, and access site occlusion/dissection (treated medically) are not confirmed.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms included the acute occlusion/dissection at the repair of the right sided occlusion (reported endovascular and medical repair).The final patient status was not reported.A definitive root cause was not determined; however, right iliac occlusion - extrinsic stent buckling right iliac stent (7 mm luminal diameter) not treated/recognized at one month post implant and/or present on implant and left external iliac (hypogastric occlusion - ovation stent) off label iliacs are indeterminate contributing factors.The devices remain implanted in the patient and will not be returned; therefore, device evaluation will not be completed.The review of manufacturing lot confirmed all devices met specifications prior to release.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7658746
Report Number3008011247-2018-00155
Device Sequence Number1108520
Product Code MIH
UDI-Device IdentifierM701TVIL1412140J1
UDI-Public+M701TVIL1412140J1/$$3201017FS09301734I
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/31/2020
Device Model NumberTV-IL1412140-J
Device Catalogue NumberTV-IL1412140-J
Device Lot NumberFS093017-34
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/04/2018
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date07/03/2018
Supplement Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION EXTENDER-LOT: FS081216-30; OVATION LIMB- LOT: FS042516-53; OVATION MAIN BODY-LOT: FS032817-19; OVATION EXTENDER-LOT: FS081216-30; OVATION LIMB- LOT: FS042516-53; OVATION MAIN BODY-LOT: FS032817-19
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR